MathSciNet Relay Station
MathSciNet bibliographic data
MR1627119 (2000a:19002) 19D45 (12G05 14C35)
Kahn, Bruno La conjecture de Milnor (d'après V. Voevodsky). (French) [Milnor's conjecture (after V. Voevodsky)] Séminaire Bourbaki, Vol. 1996/97. Astérisque No. 245 (1997), Exp. No. 834, 5, 379–418.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement